# SDR DALA2025022601502

- Difficulty date: February 22, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 84,629 hours, 32,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 ESCAPE SLIDE ARMED CONDITION INDICATORS 1L AND 2R DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: RE SECURED L1 AND R2 LOWER AND UPPER LINING PANELS IAW B757 AMM 52-11. OPS CK OF ARMING MECHANISMS OK. OPS CK NML ON 1L ANDD 2R. (0824346)
